What causes leg pain while on Levaquin?

default
Posted on Mon, 5 Dec 2016 in Medicines and Side Effects
Question: My doctor prescribed 750mg of Levaquin for walking pneumonia. I have completed my 5th day of 7 in taking this medication and have begun to have mild dull pain in legs. Should I quit taking this med. or finish the last 2 days?
doctor
Answered by Dr. Ivo Ditah 23 minutes later
Brief Answer:
Complete the remaining two days!

Detailed Answer:
Hi,

I will suggest that you complete the remaining two days. These side effects of muscle aches are well documented. Make sure you drink much water and this would be just fine.

I wish you well and keep me posted.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Ivo Ditah

Internal Medicine Specialist

Practicing since :2002

Answered : 3918 Questions

premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication

Recent questions on  Levaquin

doctor1 MD

I have just been diagnosed with klebsiella pneumonia and pseudomonas. I presented to my dermatologist with itchy, flaky, very red rash in my groin...

doctor1 MD

I caught gonorrhea of the urethra in December. I was treated for both chlamydia and gonorrhea at the same time. Then I came back because the...

doctor1 MD

Hi, I currently have a pilonidal cyst that I have been having drained, checked on and packed with gauze. Everything seems to be going along, slowly...

doctor1 MD

I was on Levofloxaxin about 5 weeks ago. About 5-6 days in, I started with an unusual headache, when I would bend over. Lasted about a week, now...

doctor1 MD

Hi I went to the ER 2 weeks ago with intense abdominal pain and was diagnosed and put on flagyl and Cipro for one week. Saw my Dr the following...

doctor1 MD

I recently saw an ENT doctor about my fairly constant sinus infections (something I've dealt with for years). The conclusion he came to is that I...

doctor1 MD

Had pneumonia last Thursday, Thanksgiving day. Prescribed Augmentin for 5 days. Did not work, returned to ED on 11/27 with same symptoms....

Get personalised answers from verified doctor in minutes across 80+ specialties

186 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
backtotop2